# SDR AALA20001322

- Difficulty date: August 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ELP - FLT 750 - AFTER TAKEOFF FLIGHT CREW REPORTED SMOKE IN COCKPIT.  RETURNED AND LANDED ELP WITHOUT INCIDENT.  SEAL LEAKING ON AUXILIARY POWER UNIT.  REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
